Polynomial squares of the form
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 1-9
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2004__112__1_0,
author = {Zannier, Umberto},
title = {Polynomial squares of the form $aX^m+b(1-X)^n+c$},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--9},
year = {2004},
publisher = {Seminario Matematico of the University of Padua},
volume = {112},
mrnumber = {2109949},
zbl = {1167.11304},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2004__112__1_0/}
}
TY - JOUR AU - Zannier, Umberto TI - Polynomial squares of the form $aX^m+b(1-X)^n+c$ JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2004 SP - 1 EP - 9 VL - 112 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2004__112__1_0/ LA - en ID - RSMUP_2004__112__1_0 ER -
%0 Journal Article %A Zannier, Umberto %T Polynomial squares of the form $aX^m+b(1-X)^n+c$ %J Rendiconti del Seminario Matematico della Università di Padova %D 2004 %P 1-9 %V 112 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2004__112__1_0/ %G en %F RSMUP_2004__112__1_0
Zannier, Umberto. Polynomial squares of the form $aX^m+b(1-X)^n+c$. Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 1-9. http://geodesic.mathdoc.fr/item/RSMUP_2004__112__1_0/
